Regularity of canonical and deficiency modules for monomial ideals

Manoj Kummini*, Satoshi Murai

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We show that the Castelnuovo-Mumford regularity of the canonical or a deficiency module of the quotient of a polynomial ring by a monomial ideal is bounded by its dimension.

Original languageEnglish
Pages (from-to)377-383
Number of pages7
JournalPacific Journal of Mathematics
Issue number2
Publication statusPublished - 2011
Externally publishedYes


  • Canonical modules
  • Castelnuovo-Mumford regularity

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Regularity of canonical and deficiency modules for monomial ideals'. Together they form a unique fingerprint.

Cite this